Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2007, Volume 47, Number 3, Pages 538–546 (Mi zvmmf323)  

This article is cited in 2 scientific papers (total in 2 papers)

On the construction of irredundant coverings of an integer matrix

E. A. Dem'yanova, E. V. Dyukovab

a Public Opinion Foundation, ul. Obrucheva 26-2, Moscow, 119421, Russia
b Dorodnicyn Computing Center, Russian Academy of Sciences, ul. Vavilova 40, Moscow, 119991, Russia

Abstract: New estimates are derived for the computational complexity of the problem of constructing irredundant coverings of an integer matrix (search for maximal conjunctions of a special logical function).

Key words: discrete recognition and classification procedures, irredundant covering of an integer matrix, asymptotically optimal algorithm, metric properties of a set of coverings, metric properties of disjunctive normal forms.

Full text: PDF file (1338 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2007, 47:3, 518–526

Bibliographic databases:

UDC: 519.712
Received: 26.06.2006

Citation: E. A. Dem'yanov, E. V. Dyukova, “On the construction of irredundant coverings of an integer matrix”, Zh. Vychisl. Mat. Mat. Fiz., 47:3 (2007), 538–546; Comput. Math. Math. Phys., 47:3 (2007), 518–526

Citation in format AMSBIB
\Bibitem{DemDyu07}
\by E.~A.~Dem'yanov, E.~V.~Dyukova
\paper On the construction of irredundant coverings of an integer matrix
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2007
\vol 47
\issue 3
\pages 538--546
\mathnet{http://mi.mathnet.ru/zvmmf323}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2348300}
\zmath{https://zbmath.org/?q=an:05200999}
\transl
\jour Comput. Math. Math. Phys.
\yr 2007
\vol 47
\issue 3
\pages 518--526
\crossref{https://doi.org/10.1134/S0965542507030141}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34247158714}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf323
  • http://mi.mathnet.ru/eng/zvmmf/v47/i3/p538

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. V. Djukova, R. M. Sotnezov, “Asymptotic estimates for the number of solutions of the dualization problem and its generalizations”, Comput. Math. Math. Phys., 51:8 (2011), 1431–1440  mathnet  crossref  mathscinet  isi
    2. E. V. Dyukova, R. M. Sotnezov, “On the complexity of the dualization problem”, Comput. Math. Math. Phys., 52:10 (2012), 1472–1481  mathnet  crossref  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:344
    Full text:134
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021